Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On certain sequences of integers

Author: K. Thanigasalam
Journal: Trans. Amer. Math. Soc. 200 (1974), 199-205
MSC: Primary 10L10; Secondary 10J10
MathSciNet review: 0354605
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let the sequence $ \{ {k_i}\} $ satisfy $ 2 \leqslant {k_1} \leqslant {k_2} \leqslant \cdots $. Then, under certain conditions satisfied by $ \{ {k_i}\} $, it is shown that there exists an integer $ s$ such that the sequence of integers of the form $ x_1^{{k_1}} + \cdots + x_s^{{k_s}}$ has positive density. Also, some special sequences having positive densities are constructed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10L10, 10J10

Retrieve articles in all journals with MSC: 10L10, 10J10

Additional Information

PII: S 0002-9947(1974)0354605-6
Article copyright: © Copyright 1974 American Mathematical Society